# SDR SWAA2024102947282

- Difficulty date: October 11, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED<[01] AFT CARGO BAY AFT CORNER SCUFF PLATE REPAIRED PER SRM 53-60-15-2R-1.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
